# SDR UHLA2012050500140

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 18,200 hours, 10,619 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 VENT FLAP HANDLE HANGING DURING DISARMING.  TROUBLESHOT R2 VENT FLAP IAW EMB 170 MM 52-12-25.  OPS CHECK GOOD.
